# SDR DL73S040462

- Difficulty date: May 25, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 57,042 hours, 43,042 cycles
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 276005
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11-16 EMERGENCY LIGHTS INOPERATIVE.  FOUND WIRE PINCHED UNDER FLOOR TRACK COVER,  REPLACED FUSE IN POWER PACK AND REPAIRED WIRE UNDER SEAT TRACK COVER.
